# SDR CALA2025102110327

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BETWEEN BS 720-740 AND STR 27R-28R, INTERCOSTAL HAS EVIDENCE OF CORROSION. NR: 134672 COMPLETED SFR REPORTING ONLY REMOVED CORROSION ON FWD CARGO INTERCOSTAL STA 720-740 STR 27R-2 8R. IAW B757-300 SRM 51-10-02. FOUND OUT LIMITS ORIGINAL MAT 0.0 32" REMAINING .022" IAW B757-200 SRM 53-30-04-01-1 REMOVED AND R EPLACED INTERCOSTAL AND CLIP IAW B757-200 SRM 51-40-02-0G. FAB RICATED INTERCOSTAL ON TRAVELER T25/183A808 AND CLIP TRAVELER T2 5/1834690.
